Obserwuj
Stefan Geschke
Stefan Geschke
Zweryfikowany adres z uni-hamburg.de
Tytuł
Cytowane przez
Cytowane przez
Rok
Convex decompositions in the plane and continuous pair colorings of the irrationals
S Geschke, M Kojman, W Kubiś, R Schipperus
Israel Journal of Mathematics 131, 285-317, 2002
472002
On Sacks forcing and the Sacks property
S Geschke, S Quickert
Classical and New Paradigms of Computation and their Complexity Hierarchies …, 2004
332004
Continuous Ramsey theory on Polish spaces and covering the plane by functions
S Geschke, M Goldstern, M Kojman
arXiv preprint math/0205331, 2002
312002
Convexity numbers of closed sets in ℝⁿ
S Geschke, M Kojman
Proceedings of the American Mathematical Society 130 (10), 2871-2881, 2002
242002
A dual open coloring axiom
S Geschke
Annals of Pure and Applied Logic 140 (1-3), 40-51, 2006
162006
On the weak Freese–Nation property of?(ω)
S Fuchino, S Geschke, L Soukupe
Archive for Mathematical Logic 40, 425-435, 2001
162001
On the weak Freese-Nation property of complete Boolean algebras
S Fuchino, S Geschke, S Shelah, L Soukup
Annals of Pure and Applied Logic 110 (1-3), 89-105, 2001
142001
Functions for which all points are local extrema
E Behrends, S Geschke, T Natkaniec
132007
The weak Ultimate-L Conjecture
WH Woodin, S Geschke, B Loewe, P Schlicht
Infinity, computability, and metamathematics 23, 309-329, 2014
112014
Weak Borel chromatic numbers
S Geschke
Mathematical Logic Quarterly 57 (1), 5-13, 2011
112011
Covering ℝⁿ⁺ ¹ by graphs of 𝕟-ary functions and long linear orderings of Turing degrees
U Abraham, S Geschke
Proceedings of the American Mathematical Society 132 (11), 3367-3377, 2004
112004
Applications of elementary submodels in general topology
S Geschke
Synthese 133, 31-41, 2002
112002
Self-dual uniform matroids on infinite sets
N Bowler, S Geschke
Proceedings of the American Mathematical Society 144 (2), 459-471, 2016
102016
Almost disjoint and independent families
S Geschke
RIMS Kokyuroku 1790, 1-9, 2012
102012
On tightly κ-filtered Boolean algebras
S Geschke
Algebra Universalis 47 (1), 69-93, 2002
102002
More on convexity numbers of closed sets in ℝⁿ
S Geschke
Proceedings of the American Mathematical Society 133 (5), 1307-1315, 2005
92005
Minimal obstructions for normal spanning trees
N Bowler, S Geschke, M Pitz
arXiv preprint arXiv:1609.01042, 2016
82016
Clopen graphs
S Geschke
Fund. Math 220, 155-189, 2013
82013
The coinitialities of Efimov spaces
S Geschke
Set Theory and its Applications. Contemporary Mathematics 533, 259-265, 2011
82011
Continuous Ramsey theory in higher dimensions
S Frick
82009
Nie można teraz wykonać tej operacji. Spróbuj ponownie później.
Prace 1–20